MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US G C.A.P. HUM HD TRIAL 56X18; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS INC US G C.A.P. HUM HD TRIAL 56X18; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Model Number 2230-56-010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Metal slap piece of the handle broke off.No surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating that yes pieces were all retrieved form the patient.

Brand Name
G C.A.P. HUM HD TRIAL 56X18
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10719481
Report Number1818910-2020-23095
Device Sequence Number1139777
Product Code HWT
UDI-Device Identifier10603295104926
UDI-Public10603295104926
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2230-56-010
Device Catalogue Number223056010
Device Lot NumberAF0808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
12/01/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date10/27/2020
12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1